I started taking celebrex 5 days ago and had no pain by the next day. But, today I woke up with a headache and took 3 aleves and my celebrex and today i noticed that my back and leg are killing me. I was just wondering if it could be because of taking the aleve.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
On both oxycontin and celebrex, how long must I wait after taking celebrex to not interfere with ox?
My mother has a severe autoimmune disease that has symptoms of rheumatoid, lupus, and severe ankylizing spondilosis. She doesn't have any ...
1 answer • 19 Nov 2009
What is the safest arthritis medicine for my 82 yr old mother to take? She was taking 2 aleve a day?
and ended up with black tarry stools and constant stomach pain!! She now wants to take tylenol, but I think it's just as bad. Of course, her ...
4 answers • 20 Apr 2011
i have a bulge on my back and they can't find anything but arthritis, the pain is so bad i'm having problems at work, sitting to long and ...
6 answers • 10 May 2012
I have neuropathy of my toes and nucynta wears off within 3 hours. I also have some pain from arthritis in my lumbar fusion area. It's pain is ...
5 answers • 12 Jun 2012
1 answer • 30 Jun 2014